Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodic solutions of fourth-order differential equations


Author: George R. Sell
Journal: Proc. Amer. Math. Soc. 17 (1966), 808-809
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1966-0199493-7
MathSciNet review: 0199493
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199493-7
Article copyright: © Copyright 1966 American Mathematical Society